| Model Number |
3225 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced uncomfortable stimulation.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient and device information.The results of the investigation are inconclusive since the device was not returned for analysis or disposal.The cause of the reported incident could not be conclusively determined.